# SDR CALA9700648

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19206
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT UPPER EDGE OF BULKHEAD STA 178.  THE DENTED AREA WAS REMOVED, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-6.
